# SDR SWAA000011

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D220
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT SERVICE DOOR EVACUATION SLIDE PRESS INDICATOR LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
